# SDR DALA1254890183

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 287, RBL 14 TO RBL 19 FLOORBEAM UPPER FLANGE CORRODED.  CUT OUT DAMAGE AND ACCOMPLISHED REPAIR IAW SRM 53-00-51, REPAIR 1, FIG 201.
